Heart Palpitations After Taking Asthma Medication?

Illustration of Heart Palpitations After Taking Asthma Medication?
Illustration: Heart Palpitations After Taking Asthma Medication? westvalleymedctr.com

, I want to ask. I have asthma, but every time I take Salbutamol, it causes palpitations, dizziness and nausea. Am I allergic to this medicine? Thank you

1 Answer:

Hello Rullymufarika,

Salbutamol is a beta agonist class that is used to dilate the bronchi (respiratory tract). Commonly used in people with asthma or chronic obstructive pulmonary disease. The symptoms you feel are side effects of salbutamol. Side effects can include palpitations, irregular heartbeat, chest pain, headaches, nausea, vomiting, diarrhea, or trembling.

Consult this with the doctor who has been handling you. Tell me about that effect. The doctor may need to adjust the drug dosage or change the type of medication. In the meantime, if you experience shortness of breath again, you can try to visit the emergency room or polyclinic, tell your doctor about your symptoms so that the doctor does not give salbutamol.

Thus information from me, may be useful. Regards.

: by

Related Question

(1 year ago)

...

Handling After Being Bitten By A Malaria Mosquito?

Handling After Being Bitten By A Malaria Mosquito?

(1 year ago)

Hello, I want to ask, I was bitten by a mosquito that is not as usual, after I searched it turned out to be a malaria mosquito, how to handle it after being bitten? And can we get ...

Gore Association With The Incidence Of Severe Headaches?

Gore Association With The Incidence Of Severe Headaches?

(1 year ago)

Night....

Leave a Reply

Your email address will not be published. Required fields are marked *